# SDR AALA20180821006

- Difficulty date: August 21, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 53,151 hours, 21,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A85408
- Condition: Corroded
- Location: Bs 956-994
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE CABIN FLOOR STRUCTURE LOCATED AT STA 956-994, RBL 50. REPLACED CREASE ANGLE (BEAM) PER BOEING DRAWING 147A8501 AND SRM 51-40-02.
